# SDR FDEA202105191311

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 86,021 hours, 43,911 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LJ2AG
- Part serial: B36172
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  990     30-30  7688     19MAY21  MEM  FACT  U  LOGPAGES:2903863  TAT PROBE AND ASSOCIATED EICAS MSG ON CLIMB OUT,  EMERGENCY DECLARED APON LANDING   SHGN 19MAY21 19:10   MEM U  REFERENCE WDM 34-12-11, 34-12-12 & 30-33-11. DURING  DISASSEMBLY OF CONNECTOR D2774 FOR REPLACEMENT,  FOUND WIRE W2271-2502B-20 BROKEN AT PIN 5.  RETERMINATED WIRE W2271-2502B-20 AND REPLACED  CONNECTOR D2774 IAW SWPM 20-61-11. REQUIRES  CLOSE-UP AND OPS CHECK.    UPDT 19MAY21 20:01   MEM U  REMOVED TAT PROBE P/N 102LJ2AG S/N B36172 AND  REPLACED WITH TAT PROBE P/N 102LJ2AG S/N B37062 IAW  B757 AMM 34-12-02-4. TAT PROBE TEST GOOD. TEST OF  TAT PROBE BLEED AIR OPERATION GOOD. NO FAULTS OR  LEAKS NOTED. A/C OK FOR SERVICE.  FACT 19MAY21 21:36   MEM U  REMOVED AND REPLACED TAT PROBE CURRENT SENSE RELAY  K410 P/N 770-540-2 ITEM 10 IN IPC 30-33-71-02. IAW  WDM 30-33-11 PAGE 1 AND AMM 20-11-00-2. REPERFORMED  TAT PROB OPS CHECKS PER B757 AMM 34-12-02-4. OPS  CHECKS GOOD.  A/C OK FOR SERVICE.
